Paper Search Console

Home Search Page About Contact

Journal Title

Title of Journal: Ann Inst Stat Math

Search In Journal Title:

Abbravation: Annals of the Institute of Statistical Mathematics

Search In Journal Abbravation:

Publisher

Kluwer Academic Publishers-Plenum Publishers

Search In Publisher:

DOI

10.1007/bf02374745

Search In DOI:

ISSN

1572-9052

Search In ISSN:
Search In Title Of Papers:

On sum of 0–1 random variables I Univariate case

Authors: Kei Takeuchi Akimichi Takemura
Publish Date: 1987/12/01
Volume: 39, Issue: 1, Pages: 85-102
PDF Link

Abstract

Distribution of sum of 0–1 random variables is considered No assumption is made on the independence of the 0–1 variables Using the notion of “central binomial moments” we derive distributional properties and the conditions of convergence to standard distributions in a clear and unified manner


Keywords:

References


.
Search In Abstract Of Papers:
Other Papers In This Journal:


Search Result: